Some theorems of Phragmen-Lindelof type for nonlinear partial differential equations.

Título inglés Some theorems of Phragmen-Lindelof type for nonlinear partial differential equations.
Título español Algunos teoremas de tipo Phragmen-Lindelof para ecuaciones diferenciales en derivadas parciales no lineales.
Autor/es Quintanilla, Ramón
Organización Dep. Mat. Apl. II Univ. Politèc. Catalunya, Terrassa (Barcelona), España
Revista 0214-1493
Publicación 1993, 37 (2): 443-463, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The present paper studies second order partial differential equations in two independent variables of the form Div(ρ1|u,1|n-1u,1, ρ2|u,2|n-1u,2) = 0. We obtain decay estimates for the solutions in a semi-infinite strip. The results may be seen as theorems of Phragmen-Lindelof type. The method is strongly based on the ideas of Horgan and Payne [5], [6], [8].
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales en derivadas parciales ; Ecuaciones diferenciales no lineales ; Comportamiento asintótico
Código MathReviews MR1249243
Icono pdf Acceso al artículo completo